MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Model Number COMMON
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a customer reported a discrepant result using the aptima combo 2 (ac2) assay on their panther instrument.On (b)(6) 2025, sample id: (b)(6) resulted as gc positive, ct negative with master lot 922619 on worklist (b)(4).Customer reported they have made it their lab policy to retest any positive result with an rlu value below 1000.On (b)(6) 2025, customer reran the sample using the same master lot on worklist (b)(4) where it resulted as double ct negative / gc negative.Customer relayed the initial positive result was held back, but due to how their lis was programmed, the negative result was transmitted to the caregiver.Hologic has not learned of any adverse patient outcomes due to this event.
 
Additional Manufacturer Narrative
Hologic technical support (ts) reviewed the logs and worklists and found no evidence of relevant hardware errors or that there were reagent preparation or contamination issues.Ts advised customer that per the ac2 package insert, the first valid result should be reported.Hologic performed a risk assessment and noted no product impact.Hologic has not been informed of any adverse patient outcomes related to this issue.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
zachary hansen
10210 genetic center drive
san diego, CA 92121
MDR Report Key23324704
Report Number2024800-2025-00066
Device Sequence Number10573298
Product Code LSL
UDI-Device Identifier15420045512894
UDI-Public15420045512894
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCOMMON
Device Catalogue NumberASY-13955
Device Lot Number922619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown